FORCED PERIODIC SOLUTIONS OF A STABLE NON-LINEAR SYSTEM OF DIFFERENTIAL EQUATIONS

被引:0
作者
FARNELL, AB
LANGENHOP, CE
LEVINSON, N
机构
来源
JOURNAL OF MATHEMATICS AND PHYSICS | 1951年 / 29卷 / 04期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:300 / 302
页数:3
相关论文
共 50 条
[41]   FORCED PERIODIC SOLUTIONS OF SYSTEMS OF DIFFERENTIAL EQUATIONS [J].
ANTOSIEWICZ, HA .
ANNALS OF MATHEMATICS, 1953, 57 (02) :314-317
[42]   FORCED PERIODIC SOLUTIONS OF SYSTEMS OF DIFFERENTIAL EQUATIONS [J].
ANTOSIEWICZ, HA .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1952, 58 (06) :630-630
[43]   On the existence of continuous solutions for a singular system of non-linear fractional differential equations [J].
Salem, Hussein A. H. .
APPLIED MATHEMATICS AND COMPUTATION, 2008, 198 (01) :445-452
[44]   EXISTENCE AND FORMS OF ENTIRE SOLUTIONS TO SYSTEM OF NON-LINEAR PARTIAL DIFFERENTIAL EQUATIONS [J].
Banerjee, Abhijit ;
Sarkar, Jhuma .
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2024, 2024 (61) :1-15
[45]   On the periodic solutions of certain non-linear equations of the fourth order [J].
Solovilff, PV .
COMPTES RENDUS DE L ACADEMIE DES SCIENCES DE L URSS, 1939, 25 :731-734
[46]   BIFURCATION DIAGRAMS AND PERIODIC-SOLUTIONS TO NON-LINEAR EQUATIONS [J].
BAZLEY, NW ;
KUPPER, T .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1981, 32 (04) :470-473
[47]   PERIODIC-SOLUTIONS OF NON-LINEAR WAVE-EQUATIONS [J].
CESARI, L ;
KANNAN, R .
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 1983, 82 (04) :295-312
[48]   PERIODIC SOLUTIONS OF NON-LINEAR EVOLUTION EQUATIONS IN BANACH SPACES [J].
TON, BA .
CANADIAN JOURNAL OF MATHEMATICS, 1971, 23 (01) :189-&
[49]   Approximation of periodic solutions of a system of periodic linear nonhomogeneous differential equations [J].
Fischer A. .
Applications of Mathematics, 2004, 49 (3) :269-284
[50]   PERIODIC SOLUTIONS OF NON-LINEAR DIFFERENTIAL EQUATIONS OF THE 2ND ORDER .5. [J].
OBI, C .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1951, 47 (04) :752-755